# SDR CALA2024110400996

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 63,676 hours, 27,754 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Drain Line
- Part number: D2901010200900
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOSS OF GREEN HYD QTY RESULTED IN ECAM HYD G RSVR LO LVL. FOUND CRACK ON NUMBER ONE ENG RETURN LINE FROM THRUST REVERSER SHUTOFF VALVE DUE TO BROKEN CLAMP , SEE PHOTO FOR LOCATION. REMOVED AND REPLACED HYDRAULIC LINE REF IPC 29-11-06-02L ITEM 260 REQUIRES LEAK CHECK PARTS USED:  18-2911-3-0077,QTY :1 REMOVED AND REPLACED HYDRAULIC LINE REF IPC 29-11-06-02L ITEM 260 LEAK CHECK GOOD
